Lancaster EPrints

Curtailing the range for lattice and grid methods

Andricopoulos, A D and Widdicks, M and Duck, P W and Newton, D P (2004) Curtailing the range for lattice and grid methods. Journal of Derivatives, 11 (4). pp. 55-61. ISSN 1074-1240

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Derivatives
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44929
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:24
Refereed?: Yes
Published?: Published
Last Modified: 21 Sep 2017 04:25
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44929

Actions (login required)

View Item